# SDR SWAA2025052770865

- Difficulty date: May 13, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 29,814 hours, 14,669 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 115A251229
- Condition: Cracked
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE SPANWISE PANEL BETWEEN SPOILER PANELS 5 AND 6 CRACKED IN UPPER RADIUS. (PN 115A2512-29)<[01] REMOVED AND REPLACED ANGLE P/N 115A2156-7 IAW SRM 51-40-02 AND AIPC 57-50-00-36A;[02] CORRECTIVE ACTION COMPLETED.
